# SDR AWXA200300678

- Difficulty date: May 7, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546877103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .5 INCH CRACK WAS FOUND ON SHEAR BEAM WEB OF STR 18A LT, AFT OF BS 706 FRAME TRUNNION BEAM SUPPORT FITTING IN FORWARD OUTBOARD CORNER.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A REPAIR ANGLE PER DWG 65C29228; INSTALLED REPAIR PARTS IAW EO 53-14-09.
